# SDR AALA201801039025

- Difficulty date: January 1, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 50,937 hours, 29,510 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Condition: Faulted
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 85 KNOTS,  INDICATED. 134, 200 POUNDS, AUTOTHROTTLE FAILED TO ARM, DID NOT INDICATE FLEX ON FLIGHT MODE ANNUCIATOR. RESET FLIGHT MANAGEMENT AND GUDIANCE COMPUTER 1 AND 2, AND FLIGHT CONTROL UNIT 1 AND 2 AND PERFORMED SATISFACTORY AUTOMATIC FLIGHT SYSTEM TESTED IAW AMM 22-96-00 AND LAND CATEGORY 3 CAPABILITY TEST IAW AMM 22-97-00. NO DISCREPANCIES NOTED.  AIRCRAFT WAS GROUNDED.
